# SDR WX0A2015101972954

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 55,728 hours, 49,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT, ROWS 20 - 24.  REPLACED BATTERIES AT SEAT ROW 24.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00-4.
